BibTeX record journals/tfs/LiuZL11

download as .bib file

@article{DBLP:journals/tfs/LiuZL11,
  author    = {Yang Liu and
               Shouwei Zhao and
               Jianquan Lu},
  title     = {A New Fuzzy Impulsive Control of Chaotic Systems Based on {T-S} Fuzzy
               Model},
  journal   = {{IEEE} Trans. Fuzzy Systems},
  volume    = {19},
  number    = {2},
  pages     = {393--398},
  year      = {2011},
  url       = {https://doi.org/10.1109/TFUZZ.2010.2090162},
  doi       = {10.1109/TFUZZ.2010.2090162},
  timestamp = {Thu, 06 Jul 2017 11:21:25 +0200},
  biburl    = {https://dblp.org/rec/journals/tfs/LiuZL11.bib},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
a service of Schloss Dagstuhl - Leibniz Center for Informatics